发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Closure to “
              <i>Numerical Solution of Muskingum Equation</i>
              ” by Mohammad Akram Gill (May, 1992, Vol. 118, No. 5)

Closure to “ Numerical Solution of Muskingum Equation ” by Mohammad Akram Gill (May, 1992, Vol. 118, No. 5)

Gill, Mohammad A.
  • 期刊名称Journal of Hydraulic Engineering
  • 作者Gill, Mohammad A.
  • 卷第119卷
  • 期第9期
  • 印刷ISSN0733-9429
  • 电子ISSN1943-7900
  • 文件大小134.42KB
  • 发表时间1993-09
  • DOI10.1061/(asce)0733-9429(1993)119:9(1076)
  • 页码1076-1078
← 返回【学霸图书馆】主页